# SDR ASOA2012071001881

- Difficulty date: June 25, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,533 hours, 14,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S25l
- Part time: 986,352 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L IS CORRODED BETWEEN FS 319.00-333.00.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT PROCEDURES UT-3,  MIN MATERIAL REMAINING IS .038", ORIGINAL IS .063:, MATERIAL REMOVED IS .025". REPAIRED IAW REO 670-53-21-865.
